MAUDE Adverse Event Report: Respironics, Inc. BiPAP A40; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use

Respironics, Inc. BiPAP A40; Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Model Number DEX3100S13
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
A bipap a40 proefl device was returned to a third-party service center for service in relation to 2023-cc-src-039.There is no allegation of serious or permanent harm or injury.The device was not documented to be in patient use.During the evaluation at the third-party service center, a ventilator inoperative error code e-50 was found in the device's error log. this error indicates 'the difference between the blower pressure sensor reading and the outlet pressure sensor reading is 10 cmh2o or greater for 5 seconds.No repairs were performed.The device was scrapped.
 
Additional Manufacturer Narrative
The reported failure of ventilator inoperative is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.A field action was initiated with record id 2023-cc-src-039 and consisted of a field safety notice.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no further indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.  dhr review was performed for the complaint device sn, review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
BiPAP A40
Common Device Name
Ventilator, Continuous, Minimal Ventilatory Support, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50896610
Report Number2518422-2026-046368
Device Sequence Number10705682
Product Code MNT
UDI-Device Identifier00606959055186
UDI-Public(01)00606959055186
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDEX3100S13
Device Catalogue NumberDEX3100S13
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1813-2024
Patient Sequence Number1
Patient SexUnknown